Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 231, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 4:59 PM EDT for 7 counties in Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 4:59 PM EDT (20:59 UTC)
- Expired
- Jul 20, 2018, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Anderson County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:07 PM EDT | TSTM WND DMG | 1 Ese Harrodsburg, KY | WIDESPREAD TREE DAMAGE ALONG BURGIN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 1:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
877
WUUS53 KLMK 202059
SVRLMK
KYC005-067-079-113-167-229-239-202130-
/O.NEW.KLMK.SV.W.0231.180720T2059Z-180720T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
459 PM EDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Mercer County in central Kentucky...
Southern Woodford County in central Kentucky...
Northwestern Garrard County in central Kentucky...
Southern Anderson County in central Kentucky...
Jessamine County in central Kentucky...
Northeastern Washington County in central Kentucky...
West central Fayette County in central Kentucky...
* Until 530 PM EDT.
* At 459 PM EDT, a severe thunderstorm was located near
Nicholasville, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Lexington, Nicholasville, Harrodsburg, Fayette Mall, Veterans Park,
Ballard, Wilmore, Burgin, Willisburg and Dugansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.
LAT...LON 3772 8453 3776 8518 3796 8513 3800 8447
TIME...MOT...LOC 2059Z 274DEG 45KT 3785 8466
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
EBW1 follow-up statement
834
WWUS53 KLMK 202114
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
514 PM EDT FRI JUL 20 2018
KYC005-229-202123-
/O.CAN.KLMK.SV.W.0231.000000T0000Z-180720T2130Z/
Anderson KY-Washington KY-
514 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANDERSON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.
LAT...LON 3772 8453 3775 8502 3783 8501 3785 8500
3789 8503 3789 8501 3795 8495 3795 8491
3794 8490 3795 8489 3794 8488 3795 8476
3800 8447
TIME...MOT...LOC 2113Z 274DEG 45KT 3784 8443
$$
KYC067-079-113-167-239-202130-
/O.CON.KLMK.SV.W.0231.000000T0000Z-180720T2130Z/
Mercer KY-Woodford KY-Garrard KY-Jessamine KY-Fayette KY-
514 PM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR MERCER...SOUTHERN WOODFORD...NORTHWESTERN GARRARD...JESSAMINE AND
WEST CENTRAL FAYETTE COUNTIES...
At 513 PM EDT, a severe thunderstorm was located 8 miles east of
Nicholasville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lexington, Nicholasville, Harrodsburg, Veterans Park, Fayette Mall,
Wilmore, Burgin, Oregon, Bondville and Dugansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.
LAT...LON 3772 8453 3775 8502 3783 8501 3785 8500
3789 8503 3789 8501 3795 8495 3795 8491
3794 8490 3795 8489 3794 8488 3795 8476
3800 8447
TIME...MOT...LOC 2113Z 274DEG 45KT 3784 8443
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:53 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 20, 4:53 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Louisville KY 453 PM EDT Fri Jul 20 2018 .Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(18Z TAF Issuance) Issued at 1255 PM EDT Fri Jul 20 2018 Low strato-cu deck has held on, keeping ceilings in the high-end MVFR range. Mixing may become just a little deeper, but for the most part rising dewpoints will offset the rise in temps, so not convinced we can lift to VFR. Confidence is high that strong to severe storms will affect the terminals this evening, but lower confidence in the exact timing and impacts. Will try to pinpoint a 4-6 hr window for storms, and will go with MVFR cig/vis. Could easily see IFR but only for a small portion of that time period. Post-storm environment overnight will feature light S-SW winds and mid-level debris clouds. Should remain dry through midday Saturday, with a PROB30 group in order for storms in the planning period at SDF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term...RAS Long Term...RAS Aviation...RAS
Hazardous weather outlook, Jul 20, 3:40 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 340 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe storms are expected through this evening. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The storms should be out of the area midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. RAS
In the hours before
Local storm report, Jul 20, 4:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 WNW COXS CREEK 37.92N 85.51W
07/20/2018 E2.50 INCH NELSON KY PUBLIC
&&
JMBSpecial weather statement, Jul 20, 4:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
433 PM EDT FRI JUL 20 2018
KYZ045-053-063-202100-
Hart-Nelson-Larue-
433 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NELSON...SOUTHERN
LARUE AND NORTHEASTERN HART COUNTIES...
At 433 PM EDT/333 PM CDT/, a strong thunderstorm was located 9 miles
southwest of Hodgenville, moving east at 30 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Hodgenville, Upton, Talley, Boundary Oak, Howardstown, Stiles,
Wabash, Maxine, Badger and Magnolia.
LAT...LON 3738 8586 3744 8590 3744 8589 3747 8590
3750 8588 3761 8561 3747 8552 3745 8553
3746 8556 3747 8558 3746 8561 3747 8563
3745 8564 3744 8566 3742 8566
TIME...MOT...LOC 2033Z 248DEG 28KT 3745 8583
DMLocal storm report, Jul 20, 4:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 3 SE LOUISVILLE 38.22N 85.73W
07/20/2018 E1.00 INCH JEFFERSON KY PUBLIC
THURSTON AVENUE IN LOUISVILLE.
&&
MRCLocal storm report, Jul 20, 4:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 3 SSW LEXINGTON 38.00N 84.52W
07/20/2018 FAYETTE KY PUBLIC
TREE DOWN ACROSS MALIBU DRIVE.
&&
MRCLocal storm report, Jul 20, 4:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 SSE LEXINGTON 38.04N 84.50W
07/20/2018 FAYETTE KY NEWSPAPER
TREE ON A HOUSE, ROSE AND MAXWELL.
&&
MRCSpecial weather statement, Jul 20, 4:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
459 PM EDT FRI JUL 20 2018
KYZ045-053-054-064-065-202130-
Marion-Taylor-Nelson-Larue-Green-
459 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NELSON...NORTH
CENTRAL GREEN...SOUTHEASTERN LARUE...WESTERN MARION AND NORTHWESTERN
TAYLOR COUNTIES...
At 459 PM EDT/359 PM CDT/, a strong thunderstorm was located 9 miles
east of Hodgenville, moving east at 40 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Loretto, Raywick, Wards, Saint Francis, Saint Joseph, Attilla,
Howardstown, Dant, Stiles and Nerinx.
LAT...LON 3759 8570 3768 8537 3767 8536 3743 8527
3742 8564
TIME...MOT...LOC 2059Z 256DEG 33KT 3752 8558
DMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:30 AM EDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 6:38 AM EDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 8:42 AM EDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 9:17 AM EDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 9:35 AM EDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 9:50 AM EDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 10:29 AM EDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 12:54 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 51 min |
| Jul 20, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 1:57 PM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 70 min |
| Jul 20, 2:20 PM EDT | Tornado Warning | LMK | Trimble | 25 min |
| Jul 20, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 24 min |
| Jul 20, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Jul 20, 3:01 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 3:16 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 3:17 PM EDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 3:34 PM EDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 3:38 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 3:39 PM EDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 3:44 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 4:14 PM EDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 4:27 PM EDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 4:29 PM EDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 4:33 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 4:44 PM EDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 4:52 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 4:59 PM EDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 5:09 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 5:12 PM EDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 5:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 5:26 PM EDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 5:34 PM EDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 5:49 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 5:57 PM EDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 6:01 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 6:02 PM EDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 6:15 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 6:18 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 6:19 PM EDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 6:29 PM EDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
| Jul 20, 6:30 PM EDT | Areal Flood Advisory | LMK | Clark, Garrard, Jessamine, Madison | 3 hr |
| Jul 20, 6:43 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Taylor | 32 min |
| Jul 20, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Washington | 30 min |
| Jul 20, 6:52 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 38 min |
| Jul 20, 6:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 49 min |
| Jul 20, 7:06 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Jul 20, 7:08 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jul 20, 7:18 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 27 min |
| Jul 20, 7:24 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 36 min |
| Jul 20, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 31 min |
| Jul 20, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 31 min |
| Jul 20, 7:34 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 26 min |
| Jul 20, 7:42 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 33 min |
| Jul 20, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 15 min |
| Jul 20, 7:54 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 20, 7:55 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 35 min |
| Jul 20, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.